| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Type of investigation: (b)(4) - no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm vticm5_12.1; -6.50/+2.5/098 (sphere/cylinder/axis) implantable collamer lens; had became crimped and would not open.It was also reported that the haptics came off; the lens was not implanted.A back up lens was used.